# SDR YYFA20130313002

- Difficulty date: March 12, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 43,405 hours, 30,302 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

P/A ADDRESS SYSTEM OVER CABIN SPEAKERS INOPERATIVE.
